# SDR USAA2010071991442

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 34,635 hours, 13,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 77 - PHX - SEA - EMERGENCY EQUIPMENT - MEGAPHONE IS INOPERATIVE AND OUT OF CALIBRATION DATE.  REMOVED AND REPLACED MEGAPHONE PER AMM 25-65-51 PB 401.
